# SDR YENA2025040900373

- Difficulty date: April 6, 2025
- Submitted: April 9, 2025
- Operation: Air carrier
- Aircraft: N4080J
- Make and model: Airbus A321-271NX
- Aircraft serial: 11861
- Aircraft time: 3,841 hours, 577 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Isolation Valve
- Condition: Disengaged
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#523, JFK-LAX. (ETOPS).' APU INOP ( APU SYSTEM A321NEO ETOPS ); ACCOMPLISHED RE-ACTIVATION OF APU FWD ACT ISOLATION VALVE & APU PER AMM 28-28-00-440-005-A. & ALSO ACCOMPLISHED OPS CHECK & GROUND VERIFICATION PER AMM SUBTASK 28-28-71-710-050-A LETTER D. RAN APU PER AMM 49-00-00 OPERATE NORMAL OK FOR SERV. MDDR CLEARED. MX-4 UPDATED.'
